# SDR QXEA200500174

- Difficulty date: January 20, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 7,888 hours, 5,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT OUTBOARD FLAP INBOARD GUIDE ROLLER FITTING HAS FRETTING CORROSION AND GOUGED.  REPAIED IAW HORIZON AIR EA R-57-93 AND REO 670-57-53-017.
